# SDR SWIA971915

- Difficulty date: August 4, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 16,726 hours, 15,032 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT 14TH DUCT MESSAGE AFTER TAKEOFF.  RETURNED TO SLC.  FOUND LOOSE CLAMP ON 14TH STAGE BLEED VALVE.  TIGHTENED CLAMPS AND RAN RIGHT ENGINE.  OPS CHECK 14TH BLEED SYSTEM, NO LEAKS AND NO MESSAGES.
